# SDR VNAA202310040008

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 26,548 hours, 20,427 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: SH670316340
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT DOOR OUTER SKIN HAS THREE GOUGED AREAS ON EDGE OF THE SKIN AT THE UPPER MID SECTION OF THE DOOR
